# SDR FDEA202408061226

- Difficulty date: August 6, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: A5237050001200
- Part serial: UH1612
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON FWD CARGO DR OUTER   SKIN BTW FR25~25A, BEAM1~BEAM1 5.25" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1,  INSPECTION OF EXISTING DOUBLER REPAIR WAS EVALUATED AND DETERMINED IT WITHOUT FAA   APPROVED DATA, REPORTED TO FEDEX ENGINEER THEN PERFORMED THE DOUBLER REPAIR ON   FWD CARGO DOOR OUTER SKIN BETWEEN FR25~25A, BEAM1~BEAM1 6" I.A.W FAA APPROVED   DATA:EA# 6-5230-T0380410, TITLE: DOORS - CARGO DOOR/HYD SYS - FWD CARGO DOOR -   EXISTING REPAIRS FOUND ON OUTER SKIN AT UPPER FWD AND AFT CORNERS, THE REPAIR IS   CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100. "MAJOR REPAIR"
